advertisement
Question
Posted by: Jenny | 2011/03/22

Skin Problem (Diane vs Minerva)

Hi, Doc
What is the difference between Diane 35 an Minerva, i have a skin problem and a few years ago one doctor i saw put me on Diane 53 (original i think) which i used for six months and was Ok, late last year i had a severe acne breakout and my current doctor put me on Minerva, after i told him that i took Diane 35 but said is the same thing. The side effects were so bad that one time i spend 3 days off work just because of nausea, vomiting, headach and not being able to eat anything, the doctor then changed that to Yasmin, and though my skin looks good, the side effects are not so good, extreme weight loss, headaches, low sex drive, dry eyes but what i cannot take is the depression part, i am so moody. one minute i am full of life, happy etc. one minute i am just an emotional wreck, break down in tears in the office (not cool) Its been four months now on Yasmin.
I am considering asking my doc to put me back on Diane 35 (the first one), will this be a problem.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jenny
Diane 35 and Minerva do have exactly the same ingredients. If you did well on the Diane 35 - rather go back on it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/22

Hallo Jenny
Diane 35 and Minerva do have exactly the same ingredients. If you did well on the Diane 35 - rather go back on it.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement